# SDR SWAA2012120410181

- Difficulty date: November 16, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 53,440 hours, 32,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A53421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 727B LBL 45.5 O/B SEAT TRACK FASTENER HOLE CRACKED.  REMOVED AND REPLACED PLATE IAW EA.
